Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 515232, 16 pages
http://dx.doi.org/10.1155/2015/515232
Research Article

Periodic Switched Control of Dual-Rate Sampled-Data Systems

School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China

Received 21 October 2014; Revised 9 April 2015; Accepted 15 April 2015

Academic Editor: Dan Simon

Copyright © 2015 Dawei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dawei Zhang, Wei Bai, and Xinchun Jia, “Periodic Switched Control of Dual-Rate Sampled-Data Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 515232, 16 pages, 2015. https://doi.org/10.1155/2015/515232.